# SDR SWIA2019110646720

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 39,459 hours, 33,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SIDE PANEL 832GL CORRODED ON BACK.  (C-CHECK) RO: 11/05/2019  BLENDED OUT CORROSION ON PAX DOOR PANEL 832GL IAW SRM.  REPLACE PART LOCATED AND DRILLED NEW HOLES IN NEW PART IAW SRM.
